Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the growth of certain meromorphic solutions of arbitrary second order algebraic differential equations

Author: Steven Bank
Journal: Proc. Amer. Math. Soc. 25 (1970), 791-797
MSC: Primary 30.61; Secondary 34.00
MathSciNet review: 0262499
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we present two results concerning meromorphic functions on the whole finite plane, which are solutions of algebraic differential equations (i.e., equations of the form $ \Omega (z,y,dy/dz, \cdots ,{d^n}y/d{z^n}) = 0$, where $ \Omega $ is a polynomial in $ z,y,dy/dz, \cdots ,{d^n}y/d{z^n})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.61, 34.00

Retrieve articles in all journals with MSC: 30.61, 34.00

Additional Information

Keywords: Algebraic differential equations, differential polynomials, growth of meromorphic functions, meromorphic solutions, Nevanlinna characteristic, exponent of convergence
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society